# SDR HEEA076927

- Difficulty date: October 19, 2001
- Submitted: November 12, 2001
- Operation: General aviation
- Aircraft: N970AE
- Make and model: Snias AS350B
- Aircraft serial: 3235
- Aircraft time: 927 hours
- System (JASC): 6220 · Main Rotor Head
- Part: Starflex
- Part number: 350A31191600
- Part serial: M2079
- Condition: Cracked
- Location: Main Rotor
- Part time: 317 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CRACKED SPHERICAL STOP CUT OUT AREA, LOWER AFT AS MARKED.
